# SDR SWAA2014103033550

- Difficulty date: September 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE UPPER PANEL, SEAL RETAINER ANGLE CRACKED JUST AFT OF PYLON.  R & R ANGLE IAW SRM.
